Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 279, NWS North Platte, NE

August 15, 2015Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 15, 2015, 7:51 PM MDT for Cherry County, Nebraska. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 15, 2015, 7:51 PM MDT (01:51 UTC)
Expired
Aug 15, 2015, 8:30 PM MDT
In force
39 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 94 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 15, 7:55 PM MDTHAIL 1.7511 Sse Kilgore, NEIN ADDITION TO THE HAIL, WINDS WERE ESTIMATED AT 40 TO 45 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2275 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2275 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1872 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

321 
WUUS53 KLBF 160151
SVRLBF
NEC031-160230-
/O.NEW.KLBF.SV.W.0279.150816T0151Z-150816T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
851 PM CDT SAT AUG 15 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 930 PM CDT/830 PM MDT/

* AT 851 PM CDT /751 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 9
  MILES SOUTH OF KILGORE...OR 17 MILES WEST OF VALENTINE...AND IS
  NEARLY STATIONARY.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 189 AND 190.
 HIGHWAY 97 BETWEEN MILE MARKERS 120 AND 132.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4268 10108 4290 10102 4291 10067 4268 10069
TIME...MOT...LOC 0151Z 052DEG 0KT 4281 10089 

HAIL...1.50IN
WIND...60MPH
 
$$

BUTTLER
2 follow-up statements
573 
WWUS53 KLBF 160208
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
908 PM CDT SAT AUG 15 2015

NEC031-160230-
/O.CON.KLBF.SV.W.0279.000000T0000Z-150816T0230Z/
CHERRY NE-
908 PM CDT SAT AUG 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM
CDT/830 PM MDT/ FOR NORTH CENTRAL CHERRY COUNTY...

AT 907 PM CDT /807 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 7
MILES NORTH OF MERRITT RESERVOIR...OR 17 MILES SOUTHWEST OF
VALENTINE...AND IS NEARLY STATIONARY.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 189 AND 190.
 HIGHWAY 97 BETWEEN MILE MARKERS 120 AND 132.

LOCATIONS IMPACTED INCLUDE...
ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4268 10108 4290 10102 4291 10067 4268 10069
TIME...MOT...LOC 0207Z 301DEG 1KT 4276 10086 

HAIL...1.75IN
WIND...60MPH
 
$$

BUTTLER
768 
WWUS53 KLBF 160227
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
927 PM CDT SAT AUG 15 2015

NEC031-160237-
/O.EXP.KLBF.SV.W.0279.000000T0000Z-150816T0230Z/
CHERRY NE-
927 PM CDT SAT AUG 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CHERRY COUNTY
WILL EXPIRE AT 930 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE .

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
SOUTHEASTERN CHERRY COUNTY THROUGH 10 PM CDT. 

LAT...LON 4268 10108 4290 10102 4291 10067 4268 10069
TIME...MOT...LOC 0223Z 052DEG 0KT 4276 10086 

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 6:30 PM MDT, 1 hour 21 minutes earlier.

Area forecast discussion, Aug 15, 6:30 PM MDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
730 PM CDT SAT AUG 15 2015

.SYNOPSIS...
ISSUED AT 341 PM CDT SAT AUG 15 2015

AT 20Z THE UPPER LEVEL PATTERN OVER THE CONUS WAS GRADUALLY
DEAMPLIFYING AS A ROBUST PV ANOMALY NEAR THE MONTANA/CANADIAN BORDER
WAS ROUNDING THE TOP OF A STRONG RIDGE OF HIGH PRESSURE OVER THE
SOUTHWEST CONUS. ANOTHER WEAK PV ANOMALY WAS NOTED ON WATER VAPOR
TRACKING THROUGH NORTHWEST COLORADO WHICH HAS AIDED IN THE
DEVELOPMENT OF CONVECTION OVER THE FRONT RANGE AND CENTRAL HIGH
PLAINS. SURFACE LOW ASSOCIATED WITH THE PV ANOMALY NEAR THE CANADIAN
BORDER WAS LOCATED IN FAR SOUTHEAST ALBERTA...WITH A PACIFIC COLD
FRONT EXTENDING SOUTHWEST THROUGH THE DAKOTAS INTO MONTANA...AND A
LEE SIDE TROUGH DRAPED SOUTHWARD THROUGH THE NEBRASKA PANHANDLE.
MOIST SOUTHERLY FLOW AHEAD OF THE SURFACE TROUGH HAS CONTRIBUTED TO
A HOT/HUMID DAY OVER THE CWA. TEMPERATURES IN THE 90S AND DEWPOINTS
IN THE UPPER 60S/LOW 70S HAS PUSHED INDICIES NEAR TO ABOVE 100

&&

.UPDATE...
ISSUED AT 730 PM CDT SAT AUG 15 2015

WITH HEAT INDICIES DROPPING SOUTH OF 100 DEGREES WITH THE 7 PM CDT
OBS...WILL ALLOW THE HEAT ADVISORY TO EXPIRE. AS FOR STORMS...A
BROKEN LINE OF STORMS EXTENDED FROM JUST WEST OF VALENTINE TO
NORTH OF ANTIOCH. SO FAR...STORMS HAVE BEEN WELL BELOW SEVERE
LIMITS WITH MAINLY HEAVY RAIN OCCURRING.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 341 PM CDT SAT AUG 15 2015

HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS THE SANDHILLS REGION
THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING HOURS.
VERY MOIST SOUTHERLY FLOW AT THE SFC THROUGH 850MB HAS SUSTAINED
HIGH DEWPOINT VALUES DESPITE THOROUGH BOUNDARY LAYER MIXING THIS
AFTERNOON.  THUNDERSTORMS HAVE ALREADY INITIATED ON THE HIGHER
TERRAIN WEST OF THE CWA WHERE THE CAP HAS ERODED WITH DAYTIME
INSOLATION. THE MOST ORGANIZED ACTIVITY CURRENTLY IN THE VICINITY OF
ENHANCED CONVERGENCE ASSOCIATED WITH A WEAK LEE SIDE SFC LOW JUST
SOUTHWEST OF KIMBALL. THIS CONVECTION WILL SLOWLY SHIFT EAST INTO
THE WESTERN ZONES OF THE CWA THROUGH THE REMAINDER OF THE AFTERNOON
AND EVENING. ADDITIONAL ISOLATED TO SCATTERED DEVELOPMENT LIKELY
ALONG THE PACIFIC COLD FRONT DRAPED NORTHEAST THROUGH WESTERN
NEBRASKA. THIS EVOLUTION HAS BEEN SUPPORTED BY MOST CAM RUNS THROUGH
THE DAY. AS FAR AS THE POTENTIAL FOR SEVERE WEATHER...WARM
TEMPERATURES ALOFT AND WEAK UPPER LEVEL FLOW WILL BE A LIMITING
FACTOR. THE MAIN BELT OF WESTERLIES ALOFT CURRENTLY LAGS WELL BEHIND
THE FRONT. HOWEVER...A PLUME OF STEEP MID-LEVEL LAPSE RATES
OVERSPREADING THE TOP OF THE RICH THETA-E AIR HAS CONTRIBUTED TO
MLCAPE VALUES PUSHING 2000 J/KG NEAR AND EAST OF THE AFOREMENTIONED
FRONT...SO A FEW STRONG TO SEVERE STORMS CAPABLE OF STRONG WIND
GUSTS AND HEAVY RAINFALL CANNOT BE RULED OUT THROUGH THE EVENING AND
EARLY OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN
DUE TO SLOW STORM MOTIONS. LOW LEVEL JET INTENSIFIES AFTER DARK AND
ENHANCES POLEWARD THETA-E TRANSPORT JUST OFF THE SURFACE...WHICH MAY
HELP SUSTAIN ELEVATED CONVECTION INTO THE EASTERN HALF OF THE CWA
TONIGHT. HOWEVER THE BEST CONVERGENCE ALONG THE NOSE OF THE JET
LOOKS LIKE IT WILL BE FOCUSED NORTH OF THE AREA INTO EASTERN SOUTH
DAKOTA...SO FORECASTER CONFIDENCE IS SOMEWHAT SHAKY IN REGARDS TO
CONVECTION TONIGHT.

FRONT BEGINS TO SAG SOUTHEAST THROUGH THE CWA OVERNIGHT AND BECOMES
NEARLY STATIONARY OVER SOUTHWEST NEBRASKA AS FLOW ALOFT NEARLY
PARALLELS THE FRONTAL BOUNDARY. COOLER CONDITIONS ARE EXPECTED
SUNDAY...BOTH FROM WEAK SFC ADVECTION OF COOL/DRY BEHIND THE FRONT
AND CLOUD COVER. ANOTHER SHORTWAVE TROUGH MOVES INTO NORTHERN
MONTANA EARLY IN THE DAY AND EJECTS EAST. SCATTERED TO WIDESPREAD
SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP ALONG AND NORTH OF THE
FRONT. FLOW ALOFT WILL BE STRONGER THAN TODAY...WHICH MAY HELP
SUSTAIN MORE ROBUST UPDRAFTS AND AN INCREASED THREAT FOR SEVERE
WEATHER WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. PWATS AOA 1.50
INCHES WILL ALSO SUPPORT THE CONTINUED THREAT FOR LOCALLY HEAVY
RAINFALL.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 341 PM CDT SAT AUG 15 2015

THE FRONT WILL STALL NEAR THE NEBR/KS BORDER SUNDAY NIGHT.
THUNDERSTORMS EXPECTED TO BE FAIRLY WIDESPREAD ACROSS THE SERN FA
WHILE SCATTERED ACROSS THE NORTHWEST. DEEP LAYER SHEAR WILL BE
SUPPORTIVE OF A FEW SEVERE STORMS DURING THE EVENING.

THE UPPER LEVEL FLOW WILL REMAIN FAIRLY ZONAL ON MONDAY AS A
FAIRLY STRONG UPPER LEVEL TROUGH DROPS INTO MONTANA AND NRN WY.
THE WARM FRONT WILL LIFT BACK INTO SRN NEBR AS SURFACE
CYCLOGENESIS OCCURS ACROSS CO AND WY. ANOTHER ROUND OF SEVERE
STORMS POSSIBLE ACROSS MOST OF THE FA MONDAY INTO MONDAY EVENING.
DEEP LAYER SHEAR INCREASES TO 35 TO 45 KTS WEST OF HWY 83. AREAS
OF HEAVY RAINFALL POSSIBLE INTO MONDAY NIGHT AS WELL.

AN UPPER LEVEL TROUGH WILL DIG INTO THE CENTRAL PLAINS AND BECOME
CLOSED OFF OVER SOUTHERN SOUTH DAKOTA OR POSSIBLY NORTHERN
NEBRASKA. MODELS AGREE THAT A FAIRLY STRONG FRONT WILL PUSH
SOUTHWARD. H85 TEMPS FALL TO NEAR 8C IN NRN NEBR. MOS GUIDANCE
FCST HIGHS ONLY IN THE MID 60S NORTH TO MID 70S FAR SOUTH. TRENDED
COOLER WITH TEMPS...A FEW DEGREES ABOVE GUIDANCE. WINDY CONDITIONS
ALSO LIKELY. SHOWERS AND A FEW THUNDERSTORMS ALSO LIKELY.

IN THE WAKE OF THE TROUGH...UPPER FLOW WILL RETURN TO A FAIRLY
ZONAL FLOW. ANOTHER WEAK COLD FRONT FCST TO MOVE INTO NEXT
SATURDAY. MODELS DRY WEDNESDAY THROUGH FRIDAY WITH A CHANCE FRIDAY
NIGHT INTO SATURDAY. ALSO SHOULD SEE TEMPS REBOUND CLOSER TO
NORMAL.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 604 PM CDT SAT AUG 15 2015

SCATTERED THUNDERSTORMS ARE EXPECTED TO TRACK THROUGH NORTH
CENTRAL AND SOUTHWESTERN NEBRASKA THIS EVENING. THE THREAT FOR
THUNDERSTORMS WILL BE GREATEST FROM 01Z TO 05Z AT KVTN AND FROM
02Z TO 06Z FOR KLBF. VISBYS MAY BE AS LOW AS 4SM WITH CIGS AROUND
3000 FT AGL. OVERNIGHT...EXPECT HIGH CLOUDS TO PERSIST INTO SUNDAY
WITH A SECONDARY THREAT FOR THUNDERSTORMS EXPECTED AFTER 19Z
SUNDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...CLB
SYNOPSIS...MARTIN
SHORT TERM...MARTIN
LONG TERM...ROBERG
AVIATION...CLB
Hazardous weather outlook, Aug 15, 6:20 PM MDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
720 PM CDT SAT AUG 15 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-170030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
720 PM CDT SAT AUG 15 2015 /620 PM MDT SAT AUG 15 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...REST OF TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS WESTERN
NEBRASKA LATE THIS AFTERNOON AND EVENING AND TRACK EAST INTO THE
EARLY OVERNIGHT HOURS. A FEW STRONG TO SEVERE STORMS WITH DAMAGING
WIND GUSTS WILL BE POSSIBLE THROUGH THE EVENING HOURS...HOWEVER
WIDESPREAD SEVERE WEATHER IS NOT LIKELY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE LIKELY ONCE AGAIN ON SUNDAY...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. IN ADDITION TO LOCALIZED HEAVY
RAINFALL..SOME OF THE STORMS MAY BECOME SEVERE AND BE CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS.

CHANCES FOR THUNDERSTORMS CONTINUE ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA INTO EARLY NEXT WEEK. SEVERE STORMS WILL BE
POSSIBLE MONDAY AFTERNOON AND EVENING WITH LARGE HAIL AND
DAMAGING
WINDS THE PRIMARY THREATS. THE THREAT FOR SEVERE WEATHER
DIMINISHES TUESDAY.

NO ADDITIONAL HAZARDOUS WEATHER IS ANTICIPATED WEDNESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Special weather statement, Aug 15, 6:57 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
757 PM CDT SAT AUG 15 2015

NEZ005-160145-
EASTERN CHERRY NE-
757 PM CDT SAT AUG 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY COUNTY UNTIL
845 PM CDT...

AT 757 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VALENTINE...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VALENTINE...SMITH FALLS STATE PARK AND SPARKS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 189 AND 201.
 HIGHWAY 97 BETWEEN MILE MARKERS 139 AND 141.
 HIGHWAY 83 BETWEEN MILE MARKERS 213 AND 222.

LAT...LON 4299 10020 4277 10020 4285 10070 4300 10071
      4300 10022
TIME...MOT...LOC 0057Z 271DEG 15KT 4294 10061

BUTTLER
Local storm report, Aug 15, 7:23 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
823 PM CDT SAT AUG 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND GST     CROOKSTON               42.93N 100.75W
08/15/2015  E60 MPH          CHERRY             NE   TRAINED SPOTTER

&&

SJACOBS
Local storm report, Aug 15, 7:32 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
832 PM CDT SAT AUG 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             6 S CROOKSTON           42.84N 100.75W
08/15/2015  M1.75 INCH       CHERRY             NE   PUBLIC

&&

MOLDAN
Special weather statement, Aug 15, 7:48 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
848 PM CDT SAT AUG 15 2015

NEZ005-160230-
EASTERN CHERRY NE-
848 PM CDT SAT AUG 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY COUNTY UNTIL
930 PM CDT...

AT 848 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES SOUTHWEST OF MERRITT RESERVOIR...OR 35 MILES NORTH OF MULLEN...
MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CROOKSTON...VALENTINE...HIGHWAY 97 CROSSING THE NIOBRARA RIVER AND
SMITH FALLS STATE PARK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 184 AND 210.
 HIGHWAY 97 BETWEEN MILE MARKERS 131 AND 141.
 HIGHWAY 83 BETWEEN MILE MARKERS 204 AND 221.

LAT...LON 4279 10080 4297 10080 4300 10031 4273 10032
TIME...MOT...LOC 0148Z 274DEG 25KT 4255 10119

BUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 7:16 PM MDTSevere Thunderstorm WarningLBFCherry44 min
Aug 15, 7:55 PM MDTSpecial Weather StatementLBFKeith5 min
Aug 15, 8:12 PM MDTSevere Thunderstorm WarningLBFCherry48 min
Aug 15, 8:17 PM MDTSpecial Weather StatementLBFKeith, Perkins43 min
Aug 15, 9:08 PM MDTSpecial Weather StatementLBFBrown52 min
Aug 16, 12:43 AM MDTAreal Flood AdvisoryLBFHolt3 hr
Aug 16, 2:28 AM MDTFlash Flood WatchLBFChase, Custer, Frontier, Garfield, Hayes, Lincoln and 2 more18 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.